Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 145, NWS Springfield, MO

September 19, 2009Barry County, Lawrence County, Missouri

NWS Springfield, MO issued this flash flood warning at Sep 19, 2009, 7:42 PM CDT for Barry County, Lawrence County, Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2009, 7:42 PM CDT (00:42 UTC)
Expired
Sep 20, 2009, 2:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 41 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 9:00 PM CDTFLASH FLOODMonett, MOVOLUNTARY EVACUATIONS ONGOING AT MARSHALL MOBILE HOME PARK IN MONETT. NUMEROUS ROADS ARE INUNDATED. KELLY CREEK IS AT BANKFULL.
Sep 19, 9:52 PM CDTHEAVY RAIN 7.75Monett, MORELAYED BY MEDIA.
Sep 19, 10:20 PM CDTFLASH FLOOD3 Ne Monett, MONUMEROUS COUNTY ROADS FLOODED.
Sep 19, 10:20 PM CDTHEAVY RAIN 8.93 Ne Monett, MO
Sep 19, 11:43 PM CDTFLASH FLOODN Marionville, MOESTIMATED RAINFALL AMOUNTS ESTIMATED UP TO ELEVIN INCHES HAS CAUSED SERIOUS FLASH FLOODING ACROSS MUCH OF SOUTHERN AND EASTERN LAWRENCE COUNTY. A WATER RESCUE IS IN PROGRESS NEAR THE INTERSECTION OF HIGHWAY 14 AND HIGHWAY T.
Sep 20, 1:00 AM CDTFLASH FLOOD3 Sw Freistatt, MOBRIDGES WASHED OUT ALONG STATE HIGHWAY W

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 200042
FFWSGF
MOC009-109-200700-
/O.NEW.KSGF.FF.W.0145.090920T0042Z-090920T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 PM CDT SAT SEP 19 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 200 AM CDT SUNDAY.

* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL AMOUNTS OF THREE TO FIVE INCHES HAVE 
  ALREADY BEEN MEASURED ACROSS SOUTHERN LAWRENCE COUNTY. AN 
  ADDITIONAL ONE TO THREE INCHES OF RAINFALL WILL BE POSSIBLE 
  THROUGH 10 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

SEVERAL REPORTS OF STREET FLOODING HAVE BEEN RECEIVED FROM MONETT. 

THIS REPLACES THE PREVIOUS FLASH FLOOD WARNING THAT WAS IN EFFECT 
FOR NORTHERN BARRY AND SOUTHERN LAWRENCE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3729 9406 3728 9362 3709 9361 3691 9363
      3679 9362 3678 9406

$$

SCHAUMANN
3 follow-up statements
000 
WGUS73 KSGF 200109
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 PM CDT SAT SEP 19 2009

MOC009-109-200700-
/O.CON.KSGF.FF.W.0145.000000T0000Z-090920T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-BARRY MO-
809 PM CDT SAT SEP 19 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
LAWRENCE AND NORTHERN BARRY COUNTIES...

AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL AMOUNTS OF THREE TO FIVE INCHES HAVE ALREADY BEEN MEASURED 
ACROSS SOUTHERN LAWRENCE COUNTY. AN ADDITIONAL ONE TO THREE INCHES 
OF RAINFALL WILL BE POSSIBLE THROUGH 10 PM.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

SEVERAL REPORTS OF STREET FLOODING HAVE BEEN RECEIVED FROM MONETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3729 9406 3728 9362 3709 9361 3691 9363
      3679 9362 3678 9406

$$

SCHAUMANN
000 
WGUS73 KSGF 200346
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT SAT SEP 19 2009

MOC009-109-200700-
/O.CON.KSGF.FF.W.0145.000000T0000Z-090920T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-BARRY MO-
1046 PM CDT SAT SEP 19 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
LAWRENCE AND NORTHERN BARRY COUNTIES...

AT 1045 PM CDT...EMERGENCY MANAGEMENT AND LOCAL LAW ENFORCEMENT 
OFFICIALS REPORTED THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH 
FLOODING ACROSS THE WARNED AREA. RAINFALL AMOUNTS BETWEEN FOUR AND 
NINE INCHES HAVE BEEN MEASURED FROM MONETT NORTHEAST INTO THE MOUNT 
VERNON AND AURORA AREAS. THIS IS RESULTING IN SIGNIFICANT FLASH 
FLOODING WITH NUMEROUS ROADS IMPASSIBLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

NUMEROUS ROADS ARE FLOODED AND CLOSED ACROSS NORTHERN BARRY AND 
LAWRENCE COUNTIES. THESE EXTREME RAINFALL AMOUNTS ARE LIKELY 
FLOODING LOCATIONS THAT TYPICALLY DO NOT FLOOD. GIVEN THAT IT IS 
NIGHTTIME...TRAVEL ACROSS NORTHERN BARRY AND LAWRENCE COUNTIES WILL 
BE VERY DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3729 9406 3728 9362 3709 9361 3691 9363
      3679 9362 3678 9406

$$

SCHAUMANN
000 
WGUS73 KSGF 200703
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 AM CDT SUN SEP 20 2009

MOC009-109-200712-
/O.EXP.KSGF.FF.W.0145.000000T0000Z-090920T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-BARRY MO-
203 AM CDT SUN SEP 20 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR LAWRENCE AND NORTHERN
BARRY COUNTIES...

THIS WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING VALID UNTIL 
1100 AM FOR ROUGHLY THE SAME AREA. 

LAT...LON 3729 9406 3728 9362 3709 9361 3691 9363
      3679 9362 3678 9406

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 7:08 PM CDT, 34 minutes earlier.

Area forecast discussion, Sep 19, 7:08 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT SAT SEP 19 2009

...UPDATE TO AVIATION...

.DISCUSSION...

AN ACTIVE WEATHER PATTERN THROUGH THE FORECAST PERIOD WITH
SEVERAL CHANCES FOR PRECIPITATION IS THE FORECAST HIGHLIGHT.

THE PERSISTENT UPPER LEVEL LOW THAT HAS BROUGHT SCATTERED SHOWERS
AND THUNDERSTORMS TO THE LOWER MISSISSIPPI VALLEY THROUGH MOST OF
THE WEEK IS BEGINNING TO KICK NORTHEAST TOWARDS THE OHIO VALLEY
WITH A DIGGING UPPER TROUGH OVER THE PACIFIC NORTHWEST. STRONG
ISENTROPIC UPGLIDE ALONG THE 310K SURFACE HAS PRODUCED NUMEROUS
RAIN SHOWERS ACROSS SOUTHERN MISSOURI. RAIN CHANCES WILL CONTINUE
TONIGHT ALONG WITH SLIGHT CHANCES FOR SUNDAY WITH THE LOW
EJECTING EAST.

FOCUS OF THE FORECAST THEN TURNS TO A STRONG COLD FRONT ASSOCIATED
WITH A DIGGING UPPER TROUGH IN THE PLAINS EARLY NEXT WEEK. AHEAD
OF THIS UPPER TROUGH...THE FRONT WILL INTERACT WITH GULF MOISTURE
SURGING NORTH. FORECAST PROGS OF STEEPENING LAPSE RATES AND
MARGINAL SHEAR SHOULD BE SUFFICIENT FOR AT LEAST A FEW STRONG
THUNDERSTORMS WITH A PRIMARY RISK OF HAIL FOLLOWED BY WIND. WITH
PRECIPITABLE WATER VALUES PROJECTED OVER AN INCH AND A HALF...FLASH
FLOODING WILL BE A CONCERN ESPECIALLY WHERE THUNDERSTORMS TRAIN
ALONG THE FRONT AND WHERE THE STRONGER UPDRAFTS DEVELOP.

THE NUMERICAL MODELS CONTINUE TO OFFER A VARIETY OF SOLUTIONS
WITH THE EVOLUTION OF THE UPPER TROUGH THROUGH THE WEEK. MODEL
CONSENSUS IS FOR THE DEVELOPMENT OF A CUTOFF UPPER LEVEL LOW.
HOWEVER...CONSENSUS FROM THERE DIVERGES GREATLY ON THE TRACK OF
THE LOW. SOLUTIONS VARY FROM THE GFS...ALONG WITH THE GFS
ENSEMBLES RETROGRADING THE LOW TO THE DESERT SOUTHWEST TO THE
UKMET AND CANADIAN MODELS STALLING THE LOW OVER KANSAS. NEEDLESS
TO SAY...EVENTUAL TRACK OF THE LOW WILL HAVE BIG IMPLICATIONS ON
THE EXTENDED FORECAST. CURRENT FORECAST FAVORS THE ECMWF WHICH IS
A REASONABLE COMPROMISE BETWEEN THE OUTLIERS. FURTHER ADJUSTMENTS
AND REFINEMENT TO THE EXTENDED FORECAST WILL BE MADE TO INCREASE
OR DECREASE PRECIPITATION CHANCES ONCE MODEL CONTINUITY
STRENGTHENS.

ANGLE

&&

.AVIATION...

SCATTERED RAIN SHOWERS WILL SLOWLY DIMINISH THROUGHOUT THE NIGHT
ACROSS SOUTHERN MISSOURI. IFR WITH POCKETS OF LIFR CONDITIONS ARE
EXPECTED TO PERSIST INTO SUNDAY MORNING AT KBBG BEFORE CONDITIONS
SLOWLY IMPROVE THROUGHOUT THE DAY. CONFIDENCE IN THE FORECAST
DECREASES AT KJLN AND KSGF. MVFR CEILINGS ARE EXPECTED AT BOTH TAF
SITES INTO SUNDAY MORNING BEFORE IMPROVING LATER IN THE DAY. SHORT
RANGE MODELS ARE BEGINNING TO HINT AT IFR LATER TONIGHT AS UPSLOPE
FLOW DEVELOPS ALONG THE OZARK PLATEAU. HAVE COVERED THIS FOR NOW
BY INTRODUCING SCATTERED CLOUD COVER AT 1 KFT. WILL CONTINUE TO
MONITOR OBSERVATIONS AND SHORT TERM GUIDANCE CLOSELY AND WILL
AMMEND IF CONFIDENCE IN THE IFR SCENARIO INCREASES.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 19, 6:39 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
639 PM CDT SAT SEP 19 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
639 PM CDT SAT SEP 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS THE
  ENTIRE OUTLOOK AREA...BUT NO SEVERE STORMS ARE EXPECTED.

  ISOLATED FLOODING WILL BE POSSIBLE SOUTH OF HIGHWAY 60 FOR
  THE REMAINDER OF THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AS A LOW
  PRESSURE SYSTEM TRACKS ACROSS THE EASTERN OZARKS. NO SEVERE
  WEATHER IS EXPECTED.

  A FEW STRONG THUNDERSTORMS WILL OCCUR LATE MONDAY INTO
  TUESDAY WITH A COLD FRONT ENTERING THE OZARKS. THIS FEATURE
  WILL INTERACT WITH INCREASING GULF MOISTURE...TRIGGERING A
  COMPLEX OF STORMS. AREAS OF HEAVY RAINFALL WILL BE POSSIBLE
  WITH THE STRONGER STORMS.

  ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE
  WEDNESDAY THROUGH FRIDAY WITH A LOW PRESSURE SYSTEM
  GRADUALLY MOVING THROUGH THE PLAINS AND APPROACHING THE
  OZARKS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Sep 19, 5:08 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT SAT SEP 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      5 SSE GAINESVILLE       36.54N 92.40W
09/19/2009                   OZARK              MO   DEPT OF HIGHWAYS

            STATE ROUTE T FLOODED AND CLOSED NEAR JUNCTION OF LICK
            AND POSSUM WALK CREEKS.

&&

JSS
Local storm report, Sep 19, 5:18 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 PM CDT SAT SEP 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      2 W UDALL               36.54N 92.29W
09/19/2009                   OZARK              MO   DEPT OF HIGHWAYS

            STATE ROUTE J FLOODED AND CLOSED NEAR LICK CREEK.

&&

JSS
Local storm report, Sep 19, 7:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT SAT SEP 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      MONETT                  36.92N 93.93W
09/19/2009                   BARRY              MO   EMERGENCY MNGR

            INTERSECTION OF KYLER ROAD AND HIGHWAY 60 CLOSED DUE TO
            FLOODING WITH SEVERAL FEET OF WATER OVER THE ROAD. MANY
            STREETS IN MONETT HAVE WATER OVER THE ROADWAY.

&&

MTERRY
Local storm report, Sep 19, 7:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 PM CDT SAT SEP 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HEAVY RAIN       3 NE MONETT             36.95N 93.89W
09/19/2009  M5.20 INCH       LAWRENCE           MO   PUBLIC

            VOLUNTEER OBSERVER MEASURED 5.20 INCHES OF RAIN.

&&

MTERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 9:54 PM CDTFlash Flood WarningSGFChristian, Greene, Stone4 hr
Sep 19, 11:53 PM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Wright6 hr
Sep 20, 2:01 AM CDTAreal Flood WarningSGFBarry, Christian, Greene, Lawrence31 hr
Sep 20, 2:33 AM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Texas5 hr
Sep 20, 6:00 AM CDTAreal Flood WarningSGFDouglas, Howell, Texas5 hr
Sep 20, 7:27 AM CDTAreal Flood WarningSGFDent, Maries, Phelps, Pulaski, Texas4 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.